Alert archive / New York / Coastal Flood Statements in 2011
Coastal Flood Statement 10, NWS New York, NY
NWS New York, NY issued this coastal flood statement at May 19, 2011, 3:39 PM EDT for Nassau County, New York. It took effect at May 19, 2011, 10:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2011, 3:39 PM EDT (19:39 UTC)
- In effect from
- May 19, 2011, 10:00 PM EDT
- Expired
- May 20, 2011, 2:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
County Nassau County, NY
The radar
The Brookhaven radar (KOKX), 62 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
734 WHUS41 KOKX 191939 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 339 PM EDT THU MAY 19 2011 ...MINOR TIDAL FLOODING POSSIBLE TONIGHT... NYZ179-200345- /O.NEW.KOKX.CF.S.0010.110520T0200Z-110520T0600Z/ SOUTHERN NASSAU- 339 PM EDT THU MAY 19 2011 HIGH ASTRONOMICAL TIDES...IN COMBINATION WITH RESIDUAL WATER IN THE SOUTH SHORE BAYS DUE TO THE RECENT WEATHER PATTERN...WILL ALLOW ISOLATED LOCATIONS TO APPROACH MINOR FLOOD BENCHMARKS DURING THE TIMES OF HIGH TIDE TONIGHT. THE MOST FAVORED LOCATION IS THE FREEPORT GAGE. HIGH TIDE AT FREEPORT IS 1055 PM. $$ JMC
1 follow-up statement
524 WHUS41 KOKX 200011 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 811 PM EDT THU MAY 19 2011 ...MINOR TIDAL FLOODING POSSIBLE TONIGHT... NYZ179-200600- /O.CON.KOKX.CF.S.0010.110520T0200Z-110520T0600Z/ SOUTHERN NASSAU- 811 PM EDT THU MAY 19 2011 HIGH ASTRONOMICAL TIDES...IN COMBINATION WITH RESIDUAL WATER IN THE SOUTH SHORE BAYS DUE TO THE RECENT WEATHER PATTERN...WILL ALLOW ISOLATED LOCATIONS TO APPROACH MINOR FLOOD BENCHMARKS DURING THE TIMES OF HIGH TIDE TONIGHT. THE MOST FAVORED LOCATION IS THE FREEPORT GAGE. HIGH TIDE AT FREEPORT IS 1055 PM. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at May 19, 2:11 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 19, 2:11 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
211 PM EDT THU MAY 19 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE AREA WILL SPIN SLOWLY OFFSHORE ON SATURDAY.
WEAK HIGH PRESSURE WILL BUILD EAST ACROSS THE REGION OVER THE WEEKEND.
A WARMING TREND IS POSSIBLE FOR THE BEGINNING OF NEXT WEEK. A FRONTAL
SYSTEM IS EXPECTED TO STALL OVER THE REGION STARTING LATE TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
1220 PM UPDATE...A SEVERE THUNDERSTORM WATCH WAS ISSUED BY THE SPC
FOR AREAS W OF THE HUDSON RIVER INCLUDING NORTHEAST NJ AND ORANGE
AND ROCKLAND COUNTIES UNTIL 8 PM THIS EVENING.
BASED ON CURRENT OBSERVATIONS AND NEAR TERM FORECAST TRENDS...THE
HIGHEST THREAT IS MODERATE FOR BOTH LARGE HAIL AND DAMAGING WINDS.
IN ADDITION...NARROW BANDS OF HEAVY SHOWERS AND TSTMS WILL PRODUCE
TORRENTIAL RAINFALL WITH RATES OF 1 INCH PLUS PER HOUR. THIS MAY
LEAD TO ADDITIONAL URBAN AND SMALL STREAM FLOODING ACROSS THE
REGION AS SMALL STREAMS SLOWLY RECEDE ACROSS NORTHEAST NJ AND THE
LOWER HUDSON VALLEY.
STAY TUNED FOR POSSIBLE WARNINGS AND ADVISORIES.
&&
.SHORT TERM /FRIDAY/...
THE STACKED LOW IS FORECAST TO PASS OVER THE CWA TONIGHT AND FRIDAY.
WINDS WILL BECOME LIGHT AND VARIABLE...TO CALM IN MANY LOCATIONS.
WITH LIGHT WINDS AND MOISTURE AT THE SURFACE...WOULD EXPECT FOG TO
BE A POTENTIAL PROBLEM. WILL ONLY CARRY CHANCE POPS THROUGH MUCH OF
THE SHORT TERM...HOWEVER POPS TO INCREASE FRIDAY AFTERNOON AS WE
COULD GET SOME SHOWER AND THUNDERSTORM DEVELOPMENT FROM DAYTIME
HEATING. PLACEMENT AND TIMING OF PRECIPITATION IS DIFFICULT AT THIS
TIME...HOWEVER THINKING THE BEST SPOTS WILL BE NORTH AND WEST OF
NYC.
FOLLOWED A MAV/MET BLEND FOR OVERNIGHT LOWS TONIGHT AND THE WARMER
MAVS FOR DAYTIME HIGHS ON FRIDAY. LOWS TONIGHT FALL INTO THE
50S...WITH HIGHS ON FRIDAY RANGING FROM THE 60S TO MIDDLE 70S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER LEVEL LOW SLOWLY TRANSLATING EAST WITH ANY DIURNALLY INDUCED
CONVECTION DISSIPATING BY LATE FRIDAY EVENING. LONGEVITY OF THE
CONVECTION WILL DEPEND ON TRAILING LOW PRESSURE SURFACE TROUGH AND
PVA INCREASING WITH HEIGHT.
ONCE THE UPPER LEVEL LOW MOVES EAST OF THE AREA BY LATE FRIDAY NIGHT
AND EARLY SATURDAY MORNING...MORE MID TO UPPER LEVEL NVA CAN BE
EXPECTED WITH DOWN SLOPE FLOW MORE OUT OF NORTH ALOFT. SHOULD BE
QUITE A BIT WARMER ON SATURDAY BUT THINK THAT WILL THEN LEAD TO
ISO-SCT CONVECTION AGAIN THAT BE DIURNALLY DRIVEN. THIS CONVECTION
WILL PROBABLY BE OF SHORTER DURATION WITH LESS SYNOPTIC FORCING
TRANSLATING EASTWARD WITH AN UPPER LEVEL RIDGE ESPECIALLY GOING INTO
THE EVENING AS INSTABILITY DECREASES.
THE RIDGE AXIS COMES THROUGH WITH HIGH PRESSURE ON SUNDAY...MAKING
FOR A DRY AND MORE RELATIVELY STABLE DAY. A LITTLE MORE OF AN
ONSHORE FLOW WITH COOLER TEMPERATURES EXPECTED AS HIGH PRESSURE
SHIFTS OVER THE AREA AND THEN OFFSHORE. NEXT CHANCE FOR RAINFALL IS
NOT UNTIL SUNDAY AFTERNOON FOR WESTERN LOWER HUDSON VALLEY AND INTO
SUNDAY NIGHT FOR REST OF AREA IN ADVANCE OF A WARM FRONT.
LOW LEVEL FLOW TRANSITIONS TO S ON MON. THIS WILL ALLOW THE W AND
INTERIOR TO UTILIZE THE INCREASED HEIGHTS AND LEAD TO WARM TEMPS.
FCST NOW FOR THE HOT SPOTS AROUND 80F.
PROGRESSION OF THE RIDGE WILL BE DICTATED BY THE UPPER LOW CURRENTLY
OVER THE ROCKIES. BECAUSE OF THE CURRENT POSITION AND THE IMPACT
THIS HAS ON THE MODELS...FCST IS TRENDED TOWARDS THE SLOWER ECMWF
SOLN LEADING TO MILD TEMPS ON TUE AND THE BEST CHANCES FOR PCPN ON
WED. THIS IS SUBJECT TO CHANGE AS THE PATTERN EVOLVES...BUT IF THE
SLOWER SOLN IS CORRECT THE THERMAL RIDGE COULD ALLOW FOR TEMPS TUE
EVEN WARMER THAN MON.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A BROAD AREA OF LOW PRES OVER THE MID-ATLANTIC WILL TRACK NORTH
INTO THE WESTERN APPALACHIANS. A SLOW-MOVING WARM FRONT REMAINS
OVER THE REGION.
CONDITIONS GENERALLY VFR OVER SOUTHERN PORTIONS OF THE REGION THIS
AFTERNOON. MVFR/IFR CIGS PERSISTING OVER CT TERMINALS
KHPN/KBDR/KGON...AND KSWF. MODERATE CONFIDENCE THAT THESE
TERMINALS WILL REACH VFR THIS AFTERNOON.
IN TERMS OF TSTMS...SCATTERED TSTMS OVER PA WILL PROGRESS EASTWARD
VERY SLOWLY...BUT ADDITIONAL TSTMS MAY DEVELOP OVER NRN NJ/LOWER
HUDSON VALLEY. SOME SHOWERS/TSTMS MAY ALSO DEVELOP OVER EASTERN
TERMINALS THIS AFTERNOON. WITH UNCERTAINTY STILL OVER EXACT
DEVELOPMENT OF CONVECTION...CARRIED CB GROUPS ACROSS ALL TERMINALS
WITH TEMPO SHOWERS OVER NYC METRO TERMINALS THIS AFTERNOON.
AMENDMENTS EXPECTED IF/WHEN CONFIDENCE GROWS THAT ANY SPECIFIC
TERMINALS WILL BE IMPACTED.
GENERALLY E WINDS ACROSS NORTHERN TERMINALS AND SE ACROSS SRN
TERMINALS. NORTHERN TERMINALS MAY VEER TO THE SE THIS AFTERNOON.
WIND SPEEDS 10 KT OR LESS...AND AT TIMES LGT/VRB. EXCEPTION IS
KLGA...WHERE LI SOUND EFFECTS ARE KEEPING A BRISK NE FLOW AT 10-15
KT. UNCERTAIN HOW LONG NE WINDS WILL HOLD...BUT FORECASTING WINDS
100-120 LATE THIS AFTERNOON.
UNCERTAIN FORECAST ON TAP FOR TONIGHT. THERE MAY BE ENOUGH DRYING
TO ALLOW FOR VFR CONDITIONS...BUT THINK LIKELY SCENARIO IS
ABUNDANT LOW-LEVEL MOISTURE AND LIGHT ONSHORE WIND FLOW PRODUCING
IFR AND LOWER CONDITIONS. THE ISSUE WILL BE WHETHER IT IS IN THE
FORM OF FOG OR STRATUS OR BOTH. A FEW SHOWERS MAY ALSO DEVELOP
OVERNIGHT...BUT CONFIDENCE TOO LOW TO INCLUDE IN ANY SPECIFIC TAF
SITES AT THE MOMENT.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTMS. FOG BANK/LOW STRATUS
NOTED OFFSHORE...SO CIGS MAY DROP AGAIN IF IT MOVES ONSHORE. WINDS
SHOULD STAY AT OR S OF 130 FOR MOST PART INTO THIS EVENING.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTMS. OCCASIONAL
MVFR CIGS POSSIBLE. WINDS MAY BECOME S OF 130 LATE THIS AFTERNOON.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTMS. OCCASIONAL
MVFR CIGS POSSIBLE.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTMS. OCCASIONAL
MVFR CIGS POSSIBLE.
KHPN FCSTER COMMENTS: VFR CONDITIONS POSSIBLE AT TIMES THIS
AFTERNOON. SHOWERS/TSTMS POSSIBLE.
KISP FCSTER COMMENTS: MVFR CONDITIONS POSSIBLE AT TIMES THIS
AFTERNOON. SHOWERS/TSTMS POSSIBLE.
OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
FRI AFTN/NIGHT...CONVECTION POSSIBLE IN THE AFTERNOON.
FRI NIGHT...SUB-VFR POSSIBLE.
SAT...GENERALLY VFR. AFTERNOON CONVECTION POSSIBLE.
SAT NIGHT...VFR.
SUN-TUE...SUB-VFR POSSIBLE.
&&
.MARINE...
WINDS HAVE FALLEN BELOW SCA CRITERIA SO HAVE CONVERTED THE SMALL
CRAFT FOR WINDS AND SEAS ON THE OCEAN WATERS TO JUST A SMALL CRAFT
FOR SEAS. SEAS WILL CONTINUE TO RANGE IN THE 5 TO 7 FT RANGE THROUGH
TONIGHT...BEFORE FALLING BELOW SCA LEVELS EARLY FRIDAY.
WINDS LIGHTEN TONIGHT AS AN AREA OF LOW PRESSURE MOVES ACROSS THE
AREA. WITH LIGHT WINDS...FOG IS EXPECTED ON THE WATERS...AND COULD
BE A PROBLEM WITH THE WARM AIR OVER THE COLD WATER.
WEAK FLOW FRI WITH LOW PRES OVER THE WATERS. SEAS WILL THEREFORE
CONTINUE TO SUBSIDE...BUT SCA WAVES COULD LINGER THRU AROUND
NOON. LIGHT FLOW CONTINUES ON SAT. MAIN HAZARD WILL BE ANY TSTMS
THAT DEVELOP OVER THE AREA. BACKDOOR FRONT SAT NIGHT WILL RESULT
IN E TO SE WINDS ON SUN. SPEEDS BLW SCA LEVELS. RIDGES BUILDS OVER
THE WATERS FOR THE BEGINNING OF NEXT WEAK. WINDS AND SEAS SHOULD
STAY BLW SCA LEVELS.
&&
.HYDROLOGY...
ADDITIONAL HEAVY RAIN IS POSSIBLE WITH THE DEVELOPMENT OF LINES AND
BANDS OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY
FROM NYC WEST AND NORTH.
WITH WET ANTECEDENT CONDITIONS IN PLACE...ADDITIONAL URBAN...SMALL
STREAM AND RIVER FLOODING IS POSSIBLE...MAINLY ACROSS NORTHERN NJ
AND THE LOWER HUDSON VALLEY.
OTHERWISE...A FEW RIVERS WILL CREST JUST AROUND THEIR MINOR FLOOD
STAGE BENCHMARKS THIS AFTERNOON.
PLEASE REFER TO OUR LATEST FLOOD WARNINGS AND ADVISORIES COVERING
THE RAMAPO RIVER AT MAHWAH AND SMALL STREAMS IN BERGEN AND ROCKLAND
COUNTIES.
&&
.TIDES/COASTAL FLOODING...
COMING OFF OF A FULL MOON...STILL ONLY NEED ABOUT 1 TO 1.5 FT SURGE
FOR MINOR COASTAL FLOODING FOR THE HIGH TIDE CYCLE TONIGHT.
HOWEVER...MDLSURGE IS NEGATIVE FOR TONIGHT SINCE SOUTHEAST FLOW WILL
BE DECREASING.
HOWEVER...LOCATIONS NEAR NY HARBOR MAY STILL GET TO MAXIMUM
ASTRONOMICAL TIDE LEVELS AND TOUCH MINOR FLOODING THRESHOLDS.
STEVENS INSTITUTE RAN A LITTLE TOO LOW FOR THE PREVIOUS EVENING HIGH
TIDE CYCLE BY ROUGHLY 0.3 TO 0.5 FT FOR SOME LOCATIONS BUT WAS
PRETTY CLOSE WITH FREEPORT. TAKING THIS INTO ACCOUNT...THINK THAT
MOST SUSCEPTIBLE AREAS FOR THE HIGH TIDE CYCLE TONIGHT WOULD BE
SOUTH SHORE BAYS AND NEAR NY HARBOR...WHERE ALTHOUGH WINDS WILL BE
LIGHTER...THEY WILL HAVE MORE OF AN ONSHORE COMPONENT.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT FRIDAY
FOR ANZ350-353-355.
&&
SYNOPSIS...GC
NEAR TERM...GC
SHORT TERM...BC/GC
LONG TERM...JM
AVIATION...KCS
MARINE...GC
HYDROLOGY...GC
TIDES/COASTAL FLOODING...Hazardous weather outlook, May 19, 12:39 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1239 PM EDT THU MAY 19 2011 CTZ005>012-NYZ068-070>075-078>081-176>179-201645- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-PUTNAM-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1239 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-004-006-103>108-NYZ067-069-201645- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- ROCKLAND- 1239 PM EDT THU MAY 19 2011 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-201645- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1239 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:15 PM EDT | Areal Flood Warning | OKX | Rockland | 3 hr |
| May 18, 11:19 PM EDT | Areal Flood Advisory | OKX | Rockland | 4 hr |
| May 19, 3:01 AM EDT | Areal Flood Advisory | OKX | Rockland | 14 hr |
| May 19, 4:25 AM EDT | Small Craft Advisory for Hazardous Seas | OKX | 24 hr | |
| May 19, 6:45 PM EDT | Special Weather Statement | OKX | Orange | 30 min |
Nearby
Coastal Flood Statements in New York, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.